# SDR AWXA960376

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: 7401094507
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2993 - ON POST FLIGHT REPORT, DISCOVERED ENGINE NR 1 TAIL CONE FAIRING MISSING (UPPER PART) INSIDE WITH DAMAGE TO THE EXHAUST CONE AND HOLES INSIDE WALLS LEFT SIDE.  REPLACED EXHAUST COMMON NOZZLE ASSY PER AMM 78-11-11, PAGE 401-415.  (M)
